# SDR QXEA9902359

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STAB JUNCTION FITTING UPPER LEFT-HAND LUG HAD PITTING/CORROSION.  REPAIRED IAW HORIZON AIR EA 4-55-169.
